# SDR UALA2012033001984

- Difficulty date: March 28, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 62,426 hours, 22,230 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT ARM.  SECURED SLIDE BUSSEL.  DOOR ARMING OPERATION NORMAL.
